# SDR 2015FA0000492

- Difficulty date: October 12, 2015
- Submitted: October 12, 2015
- Operation: General aviation
- Aircraft: N79ME
- Make and model: Cessna T210N
- Aircraft serial: 21063269
- Aircraft time: 5,127 hours, 5,127 cycles
- Engine: Cont TSIO520R
- Engine time: 5,127 hours, 5,127 cycles
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 7414 · Magneto/Distributor
- Part: Condenser
- Part number: K3984
- Part serial: UNKNOWN
- Condition: Failed
- Location: Magneto
- Part time: 184 hours
- Component: Magneto, Slick
- Component part number: 6310
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND BAD CONDENSOR ON MAGNETO, SN 14020225 IN JULY 2014.  PART TT APPROXIMATELY 16 HOURS.  ON OCTOBER 9, 2015 FOUND BAD CONDENSOR ON WARRANTY REPLACEMENT MAGNETO, SN 14020227, PART TT 184.  FAILURES AT 16 AND 184 HOURS ARE UNUSUAL.  BECAUSE MAGNETOS ARE OFTEN SOLD IN PAIRS.  IT IS POSSIBLE THAT 2 MAGNETOS WITH BAD CONDENSORS COULD BE INSTALLED ON THE SAME AIRPLANE.  WITH THIS FAILURE RATE IT IS POSSIBLE THAT BOTH MAGS COULD FAIL ON THE SAME FLIGHT.
